# SDR SWAA2023062048273

- Difficulty date: May 13, 2023
- Submitted: June 20, 2023
- Operation: Air carrier
- Aircraft: N429WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33658
- Aircraft time: 66,602 hours, 39,316 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Pulled
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 241CF UPPER SURFACE HAS PULLED STRANDS.<[01] DUE TO THE EXTENT OF DAMAGE; FABRICATED NEW FLOOR PANEL 241CF USING BMS 4-17TY6 LOT#1526676-2; INSTALLED INSERTS USING BMS 5-107 LOT#AK2KP8383K; CURED WITH THERMOMETER ID:ATS2208 CAL DUE 10/2023 AND PART MARKED IAW SRM 53-00-50-2R-0 PARA 1.A(NOTE); 5.S AND BOEING DWG 144A5810 SHEET 12.;[02] VERIFIED CORRECTIVE ACTION 1;[03] UPLOADED CURE SHEET. JOB COMPLETE;[04] VERIFIED CORRECTIVE ACTION 3  VERIFIED MEASUREMENTS TABLE
